# SDR A6WA202101318086

- Difficulty date: December 15, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Part number: 6002306091
- Part serial: NSN
- Condition: Gouged
- Location: L/H Hstabpanel 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LEADING EDGE PANEL 331AL HAS TOOL MARKS ON I/B FASTENER HOLES. DIMENSIONS ARE: (P1) 7.100L X 1.00W X .018D. EVALUATED GOUGE AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 55-00-00 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  BLENDED DAMAGED AREA ON PANEL 331AL TO A SMOOTH CONTOUR. VERIFIED NO CRACKS. VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW ASAP EA #AWAC-CRJ255-01795 REV IR DATED 01/18/2022. ALL WORK PERFORMED IAW ASAP EA #AWAC-CRJ255-01759 REV IR DATED 01/18/2022. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003526 CARD #20114.  N438AW   TT:39,745:56   TC: 39,335
